# SDR IPXA2022020778717

- Difficulty date: January 26, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 78,180 hours, 15,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CMAIN CABIN CENTER WING BOX SKIN HAS CORROSION AT STRINGER 15 BETWEEN XCW=-91 TO XCW=-102.REPAIRED CORRODED CENTER WING BOX SKIN IAW VT-SAA EA011-5730-01-A9475 REV I/R AND UPS EO MD11-5730-82767-A (MINOR)
